# SDR SWAA2016120110100

- Difficulty date: November 9, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 44,177 hours, 29,743 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W41420416
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT WIRE BROKEN AT BS 747, RBL 25.  REPAIRED WIRE PER AMM.
